Hello everyone! My name is Jeni and I am a Cymbalta withdrawal survivor. I started Cymbalta in the fall of 2006 at 30mg and by 2009 my dosage increased to 60mg. On February 17th, 2011 I did something very dangerous - I stopped Cymbalta cold turkey and forced myself to withdraw from this poison. I want to make it very clear that I am not sharing my story as an incentive to stop Cymbalta in the manner I did as it can cause many serious side effects to include death, I am only telling my story in hopes that I can give all who still suffer from this toxic, vile drug, some type of "light at the end of the tunnel." My main objective is to share with all of you currently trying to withdraw; the drug (Hydroxyzine) I took that helped me tremendously with my withdrawals. Again, I stress that although Hydroxyzine worked for me - we all have different chemistry and it may not be an option for you, so please consult with your doctor before trying. As I stated previously I stopped Cymbalta on Feb. 17, 2011 and on Feb. 18, 2011 I started taking 25mg of Hydroxyzine, throughout the day as needed. Here is the address of a website with information regarding Hydroxyzine, http://www.ncbi.nlm....th/PMH0000796/. If you look up the website you will notice that Hydroxyzine is used to help with alcohol withdrawals as well as anxiety and this is why my doctor prescribed it to me in an effort to assist me through my Cymbalta withdrawal.
As of today, I no longer have to take any Hydroxyzine and the typical Cymbalta withdrawals symptoms - brain zaps, hot flashes, emotional outbursts, fatigue.... and so on, have ceased. I stopped taking the Hydroxyzine on a daily basis on March 4, 2011 and only had to take it "as needed" for about a week after. I had no withdrawal symptoms when I stopped the Hydroxyzine and as far as I am aware of it is not known to have any. I mentally feel more alive than I have in over 3 years; however, I am having some stomach symptoms which mysteriously appeared about 2 weeks ago, whether it is related to Cymbalta or not is still up in the air. One of the scariest things with Cymbalta is its ability to "mask" other issues going on in one's body. Obviously this is why itâ€™s the "perfect" drug for Fibro. Know I am left wondering how long I could have been having serious stomach issues and not even known or if my current stomach issues are just another one of Cymbalta's lil' â€œgifts that just keep giving." If anyone else reading this post has experienced stomach issues such as a tender distended stomach, feeling of fullness and nauseous please let me know, as right now I am going through tons of testing. Another symptom I have started to have is an occasional "sore head." To better explain, the crown of my head is sometimes very sore and hurts when I touch it or even when my hair moves slightly. It is very similar to the feeling one gets when they put their hair up in a tight pony tail for an extended period of time. Again, any suggestions would be greatly appreciated!
To all of those still suffering - my heart goes out to you... None of us asked for this, we only asked for some type of relief from whatever illness it was that initially brought us to Cymbalta, and sadly enough most of us have been left in a worse state than before we started Cymbalta, and many of us have lost much through the process... Please remember it is never too late and although the road through withdrawal may be a long one, longer for some than others, it is well worth the trip and we are all here for each other! Have faith.
Help With Cymbalta Withdrawals
1 reply to this topic
Posted 27 March 2011 - 09:20 PM
I've been off Cymbalta for 82 days and I still have stomach issues but not on a daily basis. I also still have a lot of anxiety and my mind doesn't feel clean all the time. It's so hard to believe that this drug can hang on for so long and maybe my symptoms have nothing to do with Cymbalta withdrawal. But I have to agree with you Jeni. My life is much worse after Cymbalta then it was before. Good luck to you and everybody else.
0 user(s) are reading this topic
0 members, 0 guests, 0 anonymous users